×

zbMATH — the first resource for mathematics

Existence theorems for nonlinear boundary value problems at resonance. (English) Zbl 0447.34015

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems, general theory
34G20 Nonlinear differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amann, H, Existence theorems for equations of Hammerstein type, Appl. anal., 1, 385-397, (1972) · Zbl 0244.47047
[2] Berger, M.S, Nonlinearity and functional analysis, (1977), Academic Press
[3] Cesari, L; Kannan, R, An abstract existence theorem at resonance, (), 221-225 · Zbl 0361.47021
[4] ()
[5] Coddington, E.A; Levinson, N, Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
[6] Cronin, J, Fixed points and topological degree in nonlinear analysis, () · Zbl 0117.34803
[7] Kannan, R; Locker, J, Nonlinear noundary value problems and operators TT^∗, J. differential equations, 28, 60-103, (1978) · Zbl 0375.34016
[8] Kannan, R; Schuur, J, Boundary value problems for even order nonlinear ordinary differential equations, Bull. amer. math. soc., 82, 80-82, (1976) · Zbl 0315.34020
[9] Kannan, R; Schuur, J.D, Nonlinear boundary value problems and Orlicz spaces, Ann. mat. pura appl. IV, 113, 245-254, (1977) · Zbl 0361.47025
[10] Landesman, E.M; Lazer, A.C, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. math. mech., 19, 609-623, (1970) · Zbl 0193.39203
[11] Locker, J, On constructing least square solutions to two-point boundary value problems, Trans. amer. math. soc., 203, 275-283, (1975)
[12] Mawhin, J, Boundary value problems for nonlinear second-order vector differential equations, J. differential equations, 16, 257-269, (1974) · Zbl 0301.34019
[13] Mawhin, J, Boundary value problems at resonance for vector second order non-linear ordinary differential equations, (), to appear · Zbl 0408.34021
[14] McKenna, P.J; Rauch, J, Strongly nonlinear perturbations of nonnegative boundary value problems with kernel, J. differential equations, 28, 253-267, (1978) · Zbl 0405.34019
[15] Friedman, A, Partial differential equations, (1969), Holt, Rinehart, & Winston New York
[16] \scD. Henry, Geometric theory of semilinear parabolic equations, manuscript, University of Kentucky. · Zbl 0456.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.